# SDR AALA20111210AFW02

- Difficulty date: November 18, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 632 BETWEEN STRINGERS 37 TO 38 RIGHT CORRODED.  REPLACED SHEAR TIE PER SRM 51-10-02.
